CaltechAUTHORS
  A Caltech Library Service

Asymptotic Series for the Ground State Energy of Schrödinger Operators

Graf, Gian Michele and Simon, B. (1993) Asymptotic Series for the Ground State Energy of Schrödinger Operators. Journal of Functional Analysis, 112 (2). pp. 442-446. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20170906-150023173

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170906-150023173

Abstract

We find sufficient conditions for the ground state energy e(λ) of −Δ + λV to have an asymptotic series ∑ ɑ_nλ^n ↓ 0. Included are a class of almost periodic functions.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1006/jfan.1993.1039DOIArticle
http://www.sciencedirect.com/science/article/pii/S0022123683710396PublisherArticle
ORCID:
AuthorORCID
Simon, B.0000-0003-2561-8539
Additional Information:© 1993 Academic Press. Received April 29, 1992. Communicated by L. Gross. Research supported under NSF Grant DMS-9101716.
Funders:
Funding AgencyGrant Number
NSFDMS-9101716
Issue or Number:2
Record Number:CaltechAUTHORS:20170906-150023173
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170906-150023173
Official Citation:G.M. Graf, B. Simon, Asymptotic Series for the Ground State Energy of Schrödinger Operators, Journal of Functional Analysis, Volume 112, Issue 2, 1993, Pages 442-446, ISSN 0022-1236, http://dx.doi.org/10.1006/jfan.1993.1039. (http://www.sciencedirect.com/science/article/pii/S0022123683710396)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:81212
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:06 Sep 2017 22:15
Last Modified:03 Oct 2019 18:40

Repository Staff Only: item control page